Busca avançada
Ano de início
Entree


Limit cycles for piecewise hybrid polynomial Hamiltonian differential systems

Texto completo
Autor(es):
de Lima, Camila A. B. Rodrigues ; Llibre, Jaume
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES; v. 19, n. 2, p. 8-pg., 2025-10-06.
Resumo

In this work we study a class of hybrid differential systems formed by two polynomial Hamiltonian systems separated by a straight line, which we named piecewise hybrid polynomial Hamiltonian systems. We investigate an upper bound for the maximum number of limit cycles that these piecewise hybrid polynomial Hamiltonian systems can exhibit when they have finitely many periodic solutions. Moreover we present some examples where this upper bound is reached. In other words we solve the extension of the 16th Hilbert problem to this class of hybrid differential systems. (AU)

Processo FAPESP: 19/21181-0 - Novas fronteiras na Teoria de Singularidades
Beneficiário:Regilene Delazari dos Santos Oliveira
Modalidade de apoio: Auxílio à Pesquisa - Temático